American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Joseph Kupka. The Carath\'eodory extension theorem for vector valued measures . Proc. Amer. Math. Soc. 72 (1978) 57-61. MR 0493327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Anantharaman. Addendum to: ``The range of a vector measure has the Banach-Saks property'' (Proc. Amer. Math. Soc. {\bf 66} (1977), no. 1, 183--184) . Proc. Amer. Math. Soc. 71 (1978) 359. MR 0480932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. B. Kirk and K. Rehmer. A complete space of vector-valued measures . Proc. Amer. Math. Soc. 70 (1978) 119-125. MR 0486401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. R. Phelps. The Choquet representation in the complex case. Bull. Amer. Math. Soc. 83 (1977) 299-312. MR 0435818.
Abstract, references, and article information   
View Article: PDF

[5] Richard A. Oberle. Generalizations of the Vitali-Hahn-Saks theorem on vector measures . Proc. Amer. Math. Soc. 67 (1977) 227-235. MR 0460585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Anantharaman. The range of a vector measure has the Banach-Saks property . Proc. Amer. Math. Soc. 66 (1977) 183-184. MR 0480931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Surjit Singh Khurana. Convergent sequences of $\tau $-smooth measures . Proc. Amer. Math. Soc. 63 (1977) 137-142. MR 0435342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Y. H. Chi. On the Radon-Nikod\'ym theorem and locally convex spaces with the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 62 (1977) 245-253. MR 0435338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Diestel and C. J. Seifert. An averaging property of the range of a vector measure. Bull. Amer. Math. Soc. 82 (1976) 907-909. MR 0419722.
Abstract, references, and article information   
View Article: PDF

[10] Tim Traynor. The Lebesgue decomposition for group-valued set functions . Trans. Amer. Math. Soc. 220 (1976) 307-319. MR 0419725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Barry Turett and J. J. Uhl. $L\sb{p}(\mu ,X)$ $(1. Proc. Amer. Math. Soc. 61 (1976) 347-350. MR 0423069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. J. Morrison. A note on the Denjoy integrability of abstractly-valued functions . Proc. Amer. Math. Soc. 61 (1976) 385-386. MR 0486403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. Faires and T. J. Morrison. The Jordan decomposition of vector-valued measures . Proc. Amer. Math. Soc. 60 (1976) 139-143. MR 0419723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[15] R. E. Huff and P. D. Morris. Dual spaces with the Krein-Milman property have the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 49 (1975) 104-108. MR 0361775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. K. Nayak and T. P. Srinivasan. Scalar and vector valued premeasures . Proc. Amer. Math. Soc. 48 (1975) 391-396. MR 0369653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Erik F. Thomas. Integration of functions with values in locally convex Suslin spaces . Trans. Amer. Math. Soc. 212 (1975) 61-81. MR 0385067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jon C. Helton. Mutual existence of product integrals in normed rings . Trans. Amer. Math. Soc. 211 (1975) 353-363. MR 0387536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles Stegall. The Radon-Nikodym property in conjugate Banach spaces . Trans. Amer. Math. Soc. 206 (1975) 213-223. MR 0374381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James K. Brooks and Nicolae Dinculeanu. Lebesgue spaces for bilinear vector integration theory. Bull. Amer. Math. Soc. 80 (1974) 821-824. MR 0365137.
Abstract, references, and article information   
View Article: PDF

[21] Kurt Helmes. The range of a vector-valued measure . Proc. Amer. Math. Soc. 45 (1974) 309-310. MR 0352396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jerry A. Johnson. Extreme measurable selections . Proc. Amer. Math. Soc. 44 (1974) 107-112. MR 0341068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Diestel and B. Faires. On vector measures . Trans. Amer. Math. Soc. 198 (1974) 253-271. MR 0350420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. R. Edwards and S. G. Wayment. Extensions of the $v$-integral . Trans. Amer. Math. Soc. 191 (1974) 165-184. MR 0349941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Erik Thomas. The Lebesgue-Nikodym Theorem for Vector Valued Radon Measures. Memoirs of the AMS (1974)
Book volume table of contents   

[26] R. B. Darst. The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II. Bull. Amer. Math. Soc. 79 (1973) 758-760. MR 0316669.
Abstract, references, and article information   
View Article: PDF

[27] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information   
View Article: PDF

[28] Chaim Samuel Hönig. The Green function of a linear differential equation with a lateral condition. Bull. Amer. Math. Soc. 79 (1973) 587-593. MR 0312019.
Abstract, references, and article information   
View Article: PDF

[29] Peter A. Loeb. A combinatorial analog of Lyapunov's theorem for infinitesimally generated atomic vector measures . Proc. Amer. Math. Soc. 39 (1973) 585-586. MR 0316674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tae Geun Cho and A. Tong. A note on the Radon-Nikodym theorem . Proc. Amer. Math. Soc. 39 (1973) 530-534. MR 0315085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2